Dependence of shock wave detachment on the approach flow Mach number
Doklady Akademii Nauk, Tome 215 (1974) no. 5, pp. 1063-1066
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_215_5_a12,
author = {Yu. B. Radvogin},
title = {Dependence of shock wave detachment on the approach flow {Mach} number},
journal = {Doklady Akademii Nauk},
pages = {1063--1066},
year = {1974},
volume = {215},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_215_5_a12/}
}
Yu. B. Radvogin. Dependence of shock wave detachment on the approach flow Mach number. Doklady Akademii Nauk, Tome 215 (1974) no. 5, pp. 1063-1066. http://geodesic.mathdoc.fr/item/DAN_1974_215_5_a12/